MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML

Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Catalog Number DYND15205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "his urinary drain bag was leaking" and "its leaking all over his bed and home.".
 
Additional Manufacturer Narrative
The customer called in because his urinary drain bag was leaking and stated that it was leaking all over his bed and home.A sample and/or photo was requested, as well as the lot number; however, the customer was unable to provide a sample, photo, and lot information, and the customer was contacted and requested to provide additional information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications; the cause code text was "sample required to determine cause" and the cause was an unconfirmed defect.A review of the complaint information as well as the results of the investigation indicated no need for further action, and complaints are monitored via the (b)(4) trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50789784
Report Number1417592-2026-42282
Device Sequence Number9525297
Product Code KNX
UDI-Device Identifier10080196828685
UDI-Public10080196828685
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown